Chebyshev approximation by H-polynomials: A numerical method

Share/Save/Bookmark

Hettich, R. (1976) Chebyshev approximation by H-polynomials: A numerical method. Journal of Approximation Theory, 17 (1). pp. 97-106. ISSN 0021-9045

open access
[img]
Preview
PDF
519kB
Item Type:Article
Copyright:© 1976 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/68040
Official URL:http://dx.doi.org/10.1016/0021-9045(76)90114-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page